Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Sums of solid $ n$-spheres


Author: Lois M. Broussard
Journal: Trans. Amer. Math. Soc. 225 (1977), 279-294
MSC: Primary 57A15
MathSciNet review: 0433458
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the sum of two solid Antoine n-spheres $ (n \geqslant 3)$ by the identity on the boundary is homeomorphic to the n-sphere $ {S^n}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57A15

Retrieve articles in all journals with MSC: 57A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1977-0433458-4
PII: S 0002-9947(1977)0433458-4
Keywords: Tame embeddings, wild embeddings, upper semicontinuous, crumpled n-cells
Article copyright: © Copyright 1977 American Mathematical Society